| Model Number |
01.18.132 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Aseptic loosening (4883)
| Date of Event |
04/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 years and 10 months from the primary, the patient came in presenting pain due to a loose stem and the cause is unknown.There were no indications of trauma or fall.The surgeon revised the medacta hooded d 32/d liner to a flat d 32/d liner and revised the medacta stem and head to a competitor stem and head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 17 april 2026 stem: amistem h 01.18.132 amistem-h std.Size 2 (k093944) lot: 166415: (b)(4) items manufactured and released on 08-mar-2017.Expiration date: 26-feb-2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is possible literature described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.